MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION TRIBUTE; TOTAL HIP PROSTHESIS

ORTHO DEVELOPMENT OVATION TRIBUTE; TOTAL HIP PROSTHESIS
Model Number 101-0307
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/23/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2020, a patient received total hip arthroplasty.On (b)(6) 2020, it was revised and the stem removed due to a bone fracture that had developed.

Brand Name
OVATION TRIBUTE
Common Device Name
TOTAL HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key11366615
Report Number1722511-2021-00005
Device Sequence Number19066041
Product Code LPH
UDI-Device Identifier00822409011001
UDI-Public(01)00822409011001(17)250511(10)A236384
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133386
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2025
Device Model Number101-0307
Device Lot NumberA236384
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1